# SDR CALA2009020600088

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 23,717 hours, 9,879 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Gasket
- Condition: Damaged
- Location: Oven
- Part time: 23,717 hours, 9,879 cycles
- Component: Oven
- Component part number: 8201110000A
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE SMELL AND VISIBLE SMOKE IN THE COCKPIT.  SMELL WAS ALSO THROUGHOUT THE CABIN.  COMPLIED WITH INITIAL INSPECTION AND OPERATIONAL CHECKS PER M/M 05-51-26-200-801C1.  FOUND BAD GASKET ON THE INBOARD FORWARD OVEN IN THE FORWARD GALLEY.  PRESSURIZED AIRCRAFT AND INDUCED SMOKE INTO THE OVEN, SMOKE WAS SUCKED RIGHT INTO THE COCKPIT.  REPLACED FORWARD GALLEY OVEN PER M/M STD PRACTICES.
